MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO FLOOR MOUNT FASTENER SNGL PLT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO FLOOR MOUNT FASTENER SNGL PLT; STRETCHER, WHEELED
Catalog Number 6370000000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The devices were evaluated in the field and the issue was confirmed; the devices had loose components.The devices were repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the cot fastener had insufficient retention force.There was no patient involvement.

Brand Name
FLOOR MOUNT FASTENER SNGL PLT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8009636
Report Number0001831750-2018-01158
Device Sequence Number16214554
Product Code FPO
UDI-Device Identifier07613327261622
UDI-Public07613327261622
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6370000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1